# SDR AALA202510039345

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 84,994 hours, 35,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD GALLEY CENTER EXIT SIGN HAS LIGHT BULBS INOP. MAINTENANCE REPLACED LIGHT ASSEMBLY IAW AMM 33-51-16.
